Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10
  1. #1
    Homercles is offline New Member
    Join Date
    Apr 2002
    Posts
    6

    Angry My head is killing me

    Hi guys,

    First time I've posted on here and I'm in need of a little help.

    I'm in week 5 of a Deca cycle at 400mg p/w

    I threw in 30mg Dbol per day starting at week4 as things weren't moving along quite as well as they did last time.

    I've been on the Dbol for 2 weeks now and I've started getting really nasty headaches.

    Tonight I went to the gym and had to leave after one set of pullups as I thought my head was going to explode.

    I developed a cough a couple of days ago and I'm thinking that I may have a virus that's been going around.

    My question is: Do I stop the Dbol? I have 4 days left.

    Thanks for any help,

    Homercles

  2. #2
    DiMensionX's Avatar
    DiMensionX is offline Member
    Join Date
    Mar 2002
    Location
    Atlanta
    Posts
    550
    I would stop the D-Bol and start checking my Blood Pressure regularly...

    DMX

  3. #3
    Pete235's Avatar
    Pete235 is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    Canada
    Posts
    6,289
    How much water are you drinking? I usally only get headaches when I'm really de-hydrated (hungover...which is the same thing).

  4. #4
    Homercles is offline New Member
    Join Date
    Apr 2002
    Posts
    6
    I'm drinking the usual amount of water, atleast 3 litres a day.

    I think stopping is the best option. I'm gaining really well, but I don't think 4 days of Dbol will make much difference.

  5. #5
    DiMensionX's Avatar
    DiMensionX is offline Member
    Join Date
    Mar 2002
    Location
    Atlanta
    Posts
    550
    Try 4-6 liters a day bud. I'd still stop the dbol for now.

    DMX

  6. #6
    Homercles is offline New Member
    Join Date
    Apr 2002
    Posts
    6
    Thanks bro,

    Dbol 's staying in the drawer.

    Now for the biggie, do I do my last 2 Deca shots?

    Next one due Thurs.

    I figure I may as well finish my cycle.

  7. #7
    DiMensionX's Avatar
    DiMensionX is offline Member
    Join Date
    Mar 2002
    Location
    Atlanta
    Posts
    550
    Well, first thing is to take your BP over the next few days. See if the headaches subside. Remember the Deca you shot 3 weeks ago is JUST NOW starting to kick in, so if it were me I'd see how I was doing after the D-Bol was out of my system in a few days, then I'd shoot if everything seemed ok.

    Check you BP several times a day bro, don't be stupid.

    DMX

  8. #8
    flex321's Avatar
    flex321 is offline Member
    Join Date
    Feb 2002
    Location
    New York
    Posts
    606
    headaches are from the dbol definatly, A good guess to me thats what it is. Go ahead and do your deca shot, I would! and I dont think it has anything to do with the deca anyways.

  9. #9
    Homercles is offline New Member
    Join Date
    Apr 2002
    Posts
    6
    Thanks Bro,

    Sound advice, and to be honest I just needed someone else to say it.

  10. #10
    Pete235's Avatar
    Pete235 is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    Canada
    Posts
    6,289
    Originally posted by flex321
    headaches are from the dbol definatly, A good guess to me thats what it is. Go ahead and do your deca shot, I would! and I dont think it has anything to do with the deca anyways.
    You are basing you conclusions on what?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •